# SDR SWIA202164360

- Difficulty date: December 7, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL600*
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER TRANSCOWL INBD A-BRACKET IS CRACKED     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED RH ENGINE UPPER TRANSCOWL I/B "A" BRACKET P/N CN624-2082-201. REF. CRJ900 SRM 51-42-10-001-001-A01 AND REO 670-54-21-971, REV A, DATED 2017/05/11. WEIGHT REMOVED = .050LBS. WEIGHT INSTALLED = .050LBS. NO WEIGHT DIFFERENCE. VERIFIED WITH SCALE TUC1799, NEXT CAL DUE 30-SEP-22. COMPLIED WITH ALL STEPS OF SKYCARD 51-900-1002 SKY.
